Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 46, Number 3

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
From the Littlewood-Offord problem to the Circular Law: Universality of the spectral distribution of random matrices
Terence Tao and Van Vu.
Bull. Amer. Math. Soc. 46 (2009), 377-396
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2507275
The construction of solvable polynomials
Harold M. Edwards.
Bull. Amer. Math. Soc. 46 (2009), 397-411
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2507276
Lang-Trotter revisited
Nicholas M. Katz.
Bull. Amer. Math. Soc. 46 (2009), 413-457
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2507277

Mathematical Perspectives

Marshall Stone and the internationalization of the American mathematical research community
Karen Hunger Parshall.
Bull. Amer. Math. Soc. 46 (2009), 459-482
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2507278
Bull. Amer. Math. Soc. 46 (2009), 483-483
Abstract, references and article information
Full-text PDF    
Selections Reprinted from "Mathematical Reviews"
Bull. Amer. Math. Soc. 46 (2009), 485-487
Review Information
Full-text PDF    
Multiple point self-transverse immersion of $M^{8} ↬\mathbb{R}^{11}$ and $M^{9}↬\mathbb{R}^{13}$
Mohammad A. Asadi-Golmankhaneh.
Bull. Amer. Math. Soc. 46 (2009), 534-534
Abstract, references and article information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Additive combinatorics, by Terence C. Tao and Van H. Vu.
Reviewer: Ben Green
Bull. Amer. Math. Soc. 46 (2009), 489-497
Review information
Full-text PDF
The maximum principle, by Patrizia Pucci and James Serrin.
Reviewer: Yehuda Pinchover
Bull. Amer. Math. Soc. 46 (2009), 499-504
Review information
Full-text PDF
Monopoles and three-manifolds, by Peter Kronheimer and Tomasz Mrowka.
Reviewer: Clifford Henry Taubes
Bull. Amer. Math. Soc. 46 (2009), 505-509
Review information
Full-text PDF
Introduction to circle packing: The theory of discrete analytic functions, by Kenneth Stephenson.
Reviewer: Philip L. Bowers
Bull. Amer. Math. Soc. 46 (2009), 511-525
Review information
Full-text PDF
The 1-2-3 of modular forms, by J. H. Bruinier, G. van der Geer, G. Harder and D. Zagier.
Reviewer: Amanda Folsom
Bull. Amer. Math. Soc. 46 (2009), 527-533
Review information
Full-text PDF